MAUDE Adverse Event Report: Philips Medical Systems IntelliVue MX40 1.4GHz

Philips Medical Systems IntelliVue MX40 1.4GHz
Model Number MX40 1.4 GHz Smart Hopping
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a mx40 1.4 ghz smart hopping indicating that a speaker malfunction inop and no audible alarms can be heard from the device.All visual cues are still present.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
IntelliVue MX40 1.4GHz
Common Device Name
IntelliVue MX40 1.4GHz
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50525299
Report Number1218950-2026-100594
Device Sequence Number14952460
Product Code MHX
UDI-Device Identifier00884838082236
UDI-Public(01)00884838082236
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMX40 1.4 GHz Smart Hopping
Device Catalogue Number865350
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown